学習院大学研究者情報
研究者情報
Researcher Information
 

日本語 | English
 
トップページ > 理学部> 数学科 

理学部 数学科

研究者リスト >> 中村 周
 

中村 周

 
アバター
研究者氏名中村 周
 
ナカムラ シュウ
URLhttp://pc1.math.gakushuin.ac.jp/~shu/
所属学習院大学
部署理学部数学科
職名教授
学位理学博士(東京大学)
科研費研究者番号50183520

研究キーワード

 
超局所解析 , 半古典解析 , 散乱理論 , シュレディンガー方程式

研究分野

 
  • 数学 / 解析学基礎 / 関数解析、関数方程式

論文

 
Behrndt Jussi, Gesztesy Fritz, Nakamura Shu
MATHEMATISCHE ANNALEN   371(3-4) 1255-1300   2018年8月   [査読有り]
Matsuta Takuro, Koma Tohru, Nakamura Shu
ANNALES HENRI POINCARE   18(2) 519-528   2017年2月   [査読有り]
Microlocal resolvent estimates, revisited
中村 周
J. Math. Sci. Univ. Tokyo   24 239-257   2017年   [査読有り]
Nakamura Shu
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS   41(6) 894-912   2016年   [査読有り]
Nakamura Shu
JOURNAL OF MATHEMATICAL PHYSICS   55(11)    2014年11月   [査読有り]

Misc

 
Mahito Kohmoto, Tohru Koma, Shu Nakamura
   2011年11月
We study the relationship between the spectral shift function and the excess
charge in potential scattering theory. Although these quantities are closely
related to each other, they have been often formulated in different settings so
far. Here we ...
Frédéric Klopp, Michael Loss, Shu Nakamura, Günter Stolz
Oper. Theory Adv. Appl., 224 (2012), 183-219      2011年7月
We give a detailed survey of results obtained in the most recent half decade
which led to a deeper understanding of the random displacement model, a model
of a random Schrödinger operator which describes the quantum mechanics of an
electron in a...
Kenichi Ito, Shu Nakamura
   2011年2月
Let Tex be a scattering manifold, i.e., a Riemannian manifold with
asymptotically conic structure, and let Tex be a Schrödinger operator on Tex.
We can construct a natural time-dependent scattering theory for Tex with a
suitable reference system...
Frédéric Klopp, Michael Loss, Shu Nakamura, Gunter Stolz
   2010年7月
We prove spectral and dynamical localization for the multi-dimensional random
displacement model near the bottom of its spectrum by showing that the approach
through multiscale analysis is applicable. In particular, we show that a
previously known...
Kenichi Ito, Shu Nakamura
   2009年12月
We consider Schrödinger operators Tex on Tex with variable coefficients.
Let Tex be the free Schrödinger operator and we suppose
Tex is a "short-range" perturbation of Tex. Then, under the nontrapping
condition, we show...